# SDR ASOA04489

- Difficulty date: July 6, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FLT 4145 - DURING CLIMB-OUT FROM VPS-ATL, AT APPROXIMATELY 6,000 TO 7,000 FEET THE CREW RECEIVED A LOW LEVEL MESSAGE ON THE BLUE HYDRAULIC SYSTEM.  THE CREW FOLLOWED THE QRH AND SHUTOFF THE BLUE PUMPS.  APPROXIMATELY FORTY MILES FROM ATL, A LOW LEVEL MESSAGE ON THE GREEN HYDRAULIC SYSTEM WAS RECEIVED.  THE CREW FOLLOWED THE QUH AND SHUT OFF THE GREEN PUMP EXPERIENCING A TOTAL HYDRAULIC FAILURE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD FLAP ACTUATOR.  MAINTENANCE ALSO CYCLED THE FLAPS FIFTEEN TIMES WITHOUT ANY DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
